# SDR RRXA000831

- Difficulty date: March 31, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TWO SCREWS NOT INSTALLED IN RT WING L/E BETWEEN STA XFS 26.250 AND 63.750 (EO), DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8, INSTALLED FASTENERS IAW DC-8 SRM 51-1-20C AND EO NR 99-236 WITH APPROVED 8110-3 DATED 3-30-00.
